Ask a doctor

How Long Does the Side Effects for Botox Used in a Squint Last?

I had botox for a squint 2 weeks ago, my left eye has turned in since i was a child, 2 days after the botox my eye turned outwards and upwards which looks 10 times worse than it did. The hospital said this could happen and there is nothing they can do, i have not been able to work due to double vision and feel dizzy and now very depressed about the way i look. How long can i expect these side effects to last for?

Doctor Answers (2)

Eye problems with Botox

+2

As a dermatologist using Botox for over ten years, I do not treat this condition ie squint with Botox. I only treat the cosmetic wrinkles on the face. If you are having double vision or untoward eye movements you need to immediately see an eye doctor.


West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Botox effect can last three to four months

+1

your muscle problem will go away as the botox wears off. it may be 8, 12 or close to 16 weeks for it to wear off. You can expect it to improve slowly and gradually. it does not mean that the next time you have botox, the same thing will happen. It could have been the placement, number of units or volume used with your last treatment. See an experienced Botox injector for a second opinion and let them know what happened the first time.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.